MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS; CATHETER, CONDUCTION, ANESTHETIC

AVANOS MEDICAL, INC. AVANOS; CATHETER, CONDUCTION, ANESTHETIC
Model Number 13539
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Rn opened avanos on-q antimicrobial expansion kit to sterile back table.Rn holding kit open for scrub tech to grab supplies.Another rn reported hearing "pop" sound and the sheathed introducer in package sling-shotted out of package into the first rn's eye.Rn used eyewash station and examined eye.Mild pain present but no other injuries noted.

Brand Name
AVANOS
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
741 n meadowcroft ave
pittsburgh PA 15216
MDR Report Key22885309
Report Number22885309
Device Sequence Number4939854
Product Code BSO
UDI-Device Identifier00193494135393
UDI-Public(01)00193494135393
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/18/2025
Report Date (Section F) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number13539
Device Catalogue NumberPM040-A
Device Lot Number30311250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2025
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/18/2025